Alert archive / Puerto Rico / Wind Advisories in 2010

Wind Advisory 4, NWS JSJ

November 22, 2010

NWS JSJ issued this wind advisory at Nov 22, 2010, 8:38 AM CST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2010, 8:38 AM CST (14:38 UTC)
Expired
Nov 24, 2010, 2:00 AM CST
In force
41 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WWCA72 TJSJ 221438
NPWSJU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1038 AM AST MON NOV 22 2010

...WINDY CONDITIONS EXPECTED ACROSS THE HIGHER ELEVATIONS...

PRZ002>004-006-007-009-222245-
/O.NEW.TJSJ.WI.Y.0004.101122T1438Z-101123T1300Z/
NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR-
PONCE AND VICINITY-WESTERN INTERIOR-
1038 AM AST MON NOV 22 2010

...WIND ADVISORY IN EFFECT UNTIL 9 AM AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM AST TUESDAY. 

STRONG HIGH PRESSURE WELL NORTH OF THE REGION WILL MAINTAIN A
TIGHT PRESSURE GRADIENT ACROSS THE AREA OVER THE NEXT 24 HOURS
CREATING WINDY CONDITIONS. SUSTAINED WINDS OF 25 MPH WITH GUSTS UP
TO 40 MPH WILL BE COMMON ACROSS THE HIGHER ELEVATIONS ABOVE 1500
FEET IN ELEVATION THROUGH MID MORNING TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR
GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE
ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS
GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES
SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS
HIGHER TERRAIN AND MOUNTAINS PASSES.

&&

$$

ROSA
8 follow-up statements
457 
WWCA72 TJSJ 221439 CCA
NPWSJU

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
1038 AM AST MON NOV 22 2010

...WINDY CONDITIONS EXPECTED ACROSS THE HIGHER ELEVATIONS...

PRZ002>004-006-007-009-222300-
/O.COR.TJSJ.WI.Y.0004.101122T1438Z-101123T1300Z/
NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR-
PONCE AND VICINITY-WESTERN INTERIOR-
1038 AM AST MON NOV 22 2010

...WIND ADVISORY IN EFFECT UNTIL 9 AM AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM AST TUESDAY. 

STRONG HIGH PRESSURE WELL NORTH OF THE REGION WILL MAINTAIN A
TIGHT PRESSURE GRADIENT ACROSS THE AREA OVER THE NEXT 24 HOURS
CREATING WINDY CONDITIONS. SUSTAINED WINDS OF 25 MPH WITH GUSTS UP
TO 40 MPH WILL BE COMMON ACROSS THE HIGHER ELEVATIONS ABOVE 1500
FEET IN ELEVATION THROUGH MID MORNING TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR
GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE
ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS
GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES
SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS
HIGHER TERRAIN AND MOUNTAIN PASSES.

&&

$$

ROSA
550 
WWCA72 TJSJ 221945
NPWSJU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
345 PM AST MON NOV 22 2010

...WINDY CONDITIONS EXPECTED ACROSS THE HIGHER ELEVATIONS...

PRZ002>004-006-007-009-230345-
/O.CON.TJSJ.WI.Y.0004.000000T0000Z-101123T1300Z/
NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR-
PONCE AND VICINITY-WESTERN INTERIOR-
345 PM AST MON NOV 22 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST TUESDAY. 

STRONG HIGH PRESSURE WELL NORTH OF THE REGION WILL MAINTAIN A TIGHT
PRESSURE GRADIENT ACROSS THE AREA OVER THE NEXT 12 TO 18 HOURS
CREATING WINDY CONDITIONS. SUSTAINED WINDS OF 25 MPH WITH GUSTS UP
TO 40 MPH WILL BE COMMON ACROSS THE HIGHER ELEVATIONS ABOVE 1500
FEET IN ELEVATION THROUGH MID MORNING TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR
GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE
ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE
CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE
PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN
AND MOUNTAIN PASSES.

&&

$$
477 
WWCA72 TJSJ 230317
NPWSJU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1117 PM AST MON NOV 22 2010

...WINDY CONDITIONS EXPECTED TO CONTINUE ACROSS THE HIGHER
ELEVATIONS...

PRZ002>004-006-007-009-231300-
/O.CON.TJSJ.WI.Y.0004.000000T0000Z-101123T1300Z/
NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR-
PONCE AND VICINITY-WESTERN INTERIOR-
1117 PM AST MON NOV 22 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST TUESDAY. 

STRONG HIGH PRESSURE WELL NORTH OF THE REGION WILL MAINTAIN A TIGHT
PRESSURE GRADIENT ACROSS THE AREA UNTIL AT LEAST MID MORNING
CREATING WINDY CONDITIONS ACROSS HIGHER ELEVATIONS. SUSTAINED
WINDS OF 25 MPH WITH GUSTS UP TO 40 MPH WILL BE COMMON ACROSS THE
HIGHER ELEVATIONS ABOVE 1500 FEET IN ELEVATION THROUGH MID MORNING
TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR
GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE
ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE
CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE
PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN
AND MOUNTAIN PASSES.

&&

$$

FIGUEROA
904 
WWCA72 TJSJ 230757
NPWSJU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
357 AM AST TUE NOV 23 2010

...WINDY CONDITIONS EXPECTED TO CONTINUE ACROSS THE HIGHER
ELEVATIONS...

PRZ002>004-006-007-009-231400-
/O.EXT.TJSJ.WI.Y.0004.000000T0000Z-101123T1400Z/
NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR-
PONCE AND VICINITY-WESTERN INTERIOR-
357 AM AST TUE NOV 23 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM AST THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM AST THIS MORNING. 

STRONG HIGH PRESSURE WELL NORTH OF THE REGION WILL MAINTAIN A TIGHT
PRESSURE GRADIENT ACROSS THE AREA UNTIL AT LEAST MID MORNING
CREATING WINDY CONDITIONS ACROSS HIGHER ELEVATIONS. SUSTAINED WINDS
OF 25 MPH WITH GUSTS UP TO 40 MPH WILL BE COMMON ACROSS THE HIGHER
ELEVATIONS ABOVE 1500 FEET IN ELEVATION THROUGH MID MORNING TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR
GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE
ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE
CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE
PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN
AND MOUNTAIN PASSES.

&&

$$
317 
WWCA72 TJSJ 231353
NPWSJU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
953 AM AST TUE NOV 23 2010

...WINDY CONDITIONS EXPECTED TO CONTINUE ACROSS THE HIGHER
ELEVATIONS THROUGH THIS EVENING...

PRZ002>004-006-007-009-232200-
/O.EXT.TJSJ.WI.Y.0004.000000T0000Z-101124T0200Z/
NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR-
PONCE AND VICINITY-WESTERN INTERIOR-
953 AM AST TUE NOV 23 2010

...A WIND ADVISORY IS NOW IN EFFECT FOR THE HIGHER ELEVATIONS OF
PUERTO RICO UNTIL 10 PM AST THIS EVENING...

AN AREA OF HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL
CONTINUE TO MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS THE LOCAL
ISLANDS THROUGH THE EVENING HOURS TONIGHT. SUSTAINED WINDS OF 25
MPH...WITH GUSTS AS HIGH AS 40 MPH...WILL BE COMMON ACROSS
THE HIGHER ELEVATIONS OF PUERTO RICO...WITH A WIND ADVISORY NOW IN
EFFECT THROUGH 10 PM AST THIS EVENING FOR ELEVATIONS ACROSS PUERTO
RICO ABOVE 1500 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR
GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE
ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE
CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE
PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN
AND MOUNTAIN PASSES.

&&

$$

SR
763 
WWCA72 TJSJ 232158
NPWSJU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
558 PM AST TUE NOV 23 2010

...WINDY CONDITIONS ARE STILL EXPECTED TO CONTINUE ACROSS THE
HIGHER ELEVATIONS THROUGH LATE THIS EVENING...

PRZ002>004-006-007-009-240200-
/O.CON.TJSJ.WI.Y.0004.000000T0000Z-101124T0200Z/
NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR-
PONCE AND VICINITY-WESTERN INTERIOR-
558 PM AST TUE NOV 23 2010

...A WIND ADVISORY REMAINS IN EFFECT FOR THE HIGHER ELEVATIONS OF
PUERTO RICO UNTIL 10 PM AST THIS EVENING...

AN AREA OF HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL
CONTINUE TO MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS THE LOCAL
ISLANDS THROUGH LATE THIS TUESDAY EVENING. SUSTAINED WINDS OF 25
MPH...WITH GUSTS AS HIGH AS 40 MPH...WILL BE COMMON ACROSS THE
HIGHER ELEVATIONS OF PUERTO RICO...AND A WIND ADVISORY REMAINS IN
EFFECT THROUGH 10 PM AST THIS EVENING FOR ELEVATIONS ACROSS PUERTO
RICO ABOVE 1500 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR
GREATER ARE EXPECTED ACROSS THE ADVISORY AREA. PEOPLE IN THE
ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS
GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES
SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS
HIGHER TERRAIN AND MOUNTAIN PASSES.

&&

$$
234 
WWCA72 TJSJ 240159
NPWSJU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
959 PM AST TUE NOV 23 2010

...WINDY CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE HIGHER
ELEVATIONS THROUGH EARLY WEDNESDAY MORNING...

PRZ002>004-006-007-009-240800-
/O.EXT.TJSJ.WI.Y.0004.000000T0000Z-101124T0800Z/
NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR-
PONCE AND VICINITY-WESTERN INTERIOR-
959 PM AST TUE NOV 23 2010

...A WIND ADVISORY REMAINS IN EFFECT FOR ELEVATIONS OF PUERTO
RICO ABOVE 1500 FEET UNTIL 4 AM AST WEDNESDAY MORNING...

AN AREA OF HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL
CONTINUE TO MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS THE LOCAL
ISLANDS THROUGH EARLY WEDNESDAY MORNING. ALTHOUGH THIS WILL
REMAIN A BORDERLINE SITUATION...SUSTAINED WINDS OF 25 MPH WITH
GUSTS AS HIGH AS 40 MPH...ARE EXPECTED TO CONTINUE ACROSS THE
HIGHER ELEVATIONS OF PUERTO RICO...AND A WIND ADVISORY REMAINS IN
EFFECT THROUGH 4 AM AST WEDNESDAY MORNING FOR ELEVATIONS ACROSS
PUERTO RICO ABOVE 1500 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR
GREATER ARE EXPECTED ACROSS THE ADVISORY AREA. PEOPLE IN THE
ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE
CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE
PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN
AND MOUNTAIN PASSES.

&&

$$
200 
WWCA72 TJSJ 240803
NPWSJU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
403 AM AST WED NOV 24 2010

...WINDS WILL CONTINUE TO DIMINISH ACROSS THE HIGHER ELEVATIONS...

PRZ002>004-006-007-009-240915-
/O.EXP.TJSJ.WI.Y.0004.000000T0000Z-101124T0800Z/
NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR-
PONCE AND VICINITY-WESTERN INTERIOR-
403 AM AST WED NOV 24 2010

...WIND ADVISORY IS EXPIRED...

RECENT AIRCRAFT AND RADAR VWP OBSERVATIONS SUGGEST WINDS AT THE HIGHER 
ELEVATIONS HAVE DROPPED BELOW ADVISORY CRITERIA AND A CONTINUED 
DOWNWARD TREND IS EXPECTED THROUGH THE REST OF THE DAY. 
THEREFORE...THE WIND ADVISORY IS EXPIRED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this wind advisory went out at Nov 22, 2:17 AM CST, 6 hours 21 minutes earlier.

Area forecast discussion, Nov 22, 2:17 AM CST, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
417 AM AST MON NOV 22 2010

.DISCUSSION...
STRONG HIGH PRESSURE OVER NORTHWEST ATLANTIC WILL CONTINUE TO
DOMINATE LOCAL AREA THROUGH AT LEAST THE NEXT 24 HOURS. THIS WILL
HELP MAINTAIN A GENERALLY GUSTY 15-20 KNOT NORTHEAST FLOW ACROSS THE
LOCAL REGION WITH PATCHES OF SHOWERS MOVING INTO THE NORTHERN
COASTS OF THE LOCAL ISLANDS. SCATTERED TO NUMEROUS PASSING
SHOWERS WILL BE THE RULE THIS MORNING...MAINLY ACROSS THE NORTH
AND NORTHEAST COASTS...] BUT THESE SHOULD START TO DECREASE IN THEIR
FREQUENCY LATER THIS MORNING. THE HIGH PRESSURE WILL WEAKEN LATE
TONIGHT AND TUESDAY IN RESPONSE TO A SHORTWAVE MOVING OVER THE TOP
OF THE RIDGE WHICH LEAD TO A WEAKENING OF THE PRESSURE GRADIENT
ACROSS THE REGION WITH WINDS FALLING IN THE GENERAL 10 TO 15 KNOT
RANGE.

&&

.AVIATION...PREVAILING VFR CONDITIONS WILL CONTINUE ACROSS THE LOCAL
ISLANDS AND AT ALL LOCAL TAF SITES THIS MORNING WITH A FEW VCSH.
SURFACE WIND 10 TO 15 KNOTS WITH GUSTS TO 20-25 KNOTS

&&

MARINE...A FRESH TO STRONG TRADE WIND FLOW WILL PREVAIL ACROSS
THE LOCAL WATERS THROUGH AT LEAST TUESDAY. THESE INCREASING TRADE
WINDS WILL RESULT IN ROUGH AND HAZARDOUS SEAS ACROSS MOST OF THE
LOCAL COASTAL WATERS. AS A RESULT...A SMALL CRAFT ADVISORY REMAINS
IN EFFECT FOR MOST OF THE LOCAL COASTAL WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  83  74  84  75 /  70  40  40  20
STT  85  75  85  75 /  70  40  30  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...SCA...AMZ710-712-715-725-732-741-742.
VI...SCA...AMZ710-715-722-725-732.

&&

07
Hazardous weather outlook, Nov 22, 3:58 AM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
558 AM AST MON NOV 22 2010

AMZ710>745-PRZ001>013-231000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
558 AM AST MON NOV 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

FRESH TO STRONG TRADE WINDS AND ROUGH SEAS WILL OCCUR ACROSS THE
LOCAL COASTAL WATERS THROUGH TONIGHT...MAKING FOR HAZARDOUS
MARINE CONDITIONS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOST OF
THE COASTAL WATERS. IN ADDITION...LOCALLY ROUGH SURF AND RIP
CURRENTS ARE EXPECTED ALONG THE NORTHERN EXPOSED COASTLINES OF
THE LOCAL ISLANDS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FRESH TO STRONG TRADE WINDS AND ROUGH SEAS ARE EXPECTED TO
CONTINUE ACROSS THE COASTAL WATERS THROUGH TUESDAY...MAINTAINING
HAZARDOUS MARINE CONDITIONS. IN ADDITION...LOCALLY ROUGH SURF AND
RIP CURRENTS ARE EXPECTED ALONG THE NORTHERN EXPOSED COASTLINES OF
THE LOCAL ISLANDS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-231000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
558 AM AST MON NOV 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PATCHES OF CLOUDS AND SHOWERS WILL MOVE ACROSS THE ISLANDS THIS
MORNING. DUE TO THE PREVIOUS RAINS FLOODING OF SMALL CREEKS AND
GUTS...AND LOW SPOTS IN HIGHWAYS ARE LIKELY EARLY THIS MORNING.FRESH
TO STRONG TRADE WINDS AND ROUGH SEAS ARE EXPECTED TO CONTINUE
ACROSS THE COASTAL WATERS THROUGH TUESDAY... MAINTAINING
HAZARDOUS MARINE CONDITIONS. IN ADDITION...LOCALLY ROUGH SURF AND
RIP CURRENTS ARE EXPECTED ALONG THE NORTHERN EXPOSED COASTLINES OF
THE LOCAL ISLANDS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOCALLY ROUGH SURF AND RIP CURRENTS ARE EXPECTED ALONG THE
NORTHERN EXPOSED COASTLINES OF THE LOCAL ISLANDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Nov 22, 7:29 AM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
929 AM AST MON NOV 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 AM     FLASH FLOOD      FREDERIKSTED            17.71N 64.88W
11/22/2010                   SAINT CROIX        VI   EMERGENCY MNGR

            SEVERAL ROADS CLOSED DUE TO FLOODING.

&&

LROSA

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 4:56 AM CSTAreal Flood AdvisoryJSJ93 min

Nearby

Wind Advisories in Puerto Rico, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.